Lemsip Max All In One Cold & Flu Capsules - 16 Capsules help to relieve the symptoms of cold and flu, including fever, headaches, general aches, blocked noses, sore throats, and chesty coughs.
This cold & flu medicine contains a painkiller (and fever reducer), a decongestant and an expectorant to make sure that the root of the problem is treated, too.
Please read instructions on packaging and in enclosed leaflet before use.
For oral use. Do not exceed stated dose.
Adults and children over 16 should take two capsules every 4-6 hours. Do not exceed 8 capsules in any 24 hours.
Children 12-15 should take one capsule every 4-6 hours. Do not exceed 4 capsules in any 24 hours.
Not to be taken by under 12s.
Do not take if you are allergic to any of the ingredients, if you have a serious heart condition, high blood pressure, overactive thyroid or you are taking/have taken an MAOI medicine within 14 days.
Consult your doctor or pharmacist before taking this medicine if you are pregnant or breastfeeding.
CONTAINS PARACETAMOL: Do not take with any other paracetamol-containing product. Seek immediate medical advice in the event of an overdose, even if you feel well.
If symptoms persist, speak to your doctor.
|This product has no reviews yet.|
Regular Price: £2.19
Special Price £2.08